Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 4194579, 5 pages
https://doi.org/10.1155/2017/4194579
Research Article

Some Identities Involving the Reciprocal Sums of One-Kind Chebyshev Polynomials

1School of Science, Xi’an Technological University, Xi’an, Shaanxi, China
2School of Mathematics, Northwest University, Xi’an, Shaanxi, China

Correspondence should be addressed to Xingxing Lv

Received 10 May 2017; Accepted 11 June 2017; Published 11 July 2017

Academic Editor: Francesco Marotti de Sciarra

Copyright © 2017 Yuankui Ma and Xingxing Lv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use the elementary and analytic methods and the properties of Chebyshev polynomials to study the computational problem of the reciprocal sums of one-kind Chebyshev polynomials and give several interesting identities for them. At the same time, we also give a general computational method for this kind of reciprocal sums.